Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
holly22

Is there anything that could be mistaken for acne?

Recommended Posts

I've posted here before about how I thought my Adderall was giving me acne. So I went off of it for 8 days, and my acne is still here. I never had skin problems until a few month after I started taking Adderall. That to me is unusual, since most people who break out from Adderall, break out within the first month.

I am starting to think that what I have on my face may not be acne. I have tried every single thing int he book to get rid of this to an obsessive degree. I've even used my mother's Differin Gel which is supposed to be a great acne fighter.

The "acne" I have is ONLY on 2 spots of my face. One cluster of bubbles on each cheek that NEVER leave. Not for several months. It looks like acne. Red bubbles... some of them form a white head at the top that could be popped (which I try not to do). But I am still starting to wonder if it is even acne after all. I stopped the Adderall and it didn't go away, I've tried everything in this world to get rid of it and it didn't work either.

Now I am wondering if there could be a skin disorder that looks like acne, but isn't. I am starting to think I may have a hormonal disorder or a glandular disorder. When my "acne" first appeared was in May. At that time I was having horrible abnormal mood problems, and awful sleeping problems as well. I felt very weird and unlike myself. That was when the skin troubles started.

So are there any disorders or skin problems that can look just like acne, but isn't acne??

Share this post


Link to post
Share on other sites

Well, I know Aderroll will cause acne. The stress that is causes is a big acne magnet. I take Aderroll, not because I have ADD or ADHD, but just to help me get into a good college. When I started taking Aderroll, I got soo stressed over stupid things. I would get miserable. This is a BIG cause of acne. Now, even though you stopped taking Aderroll, were you ever stressed while on it and after being on it?

Also, don't touch your face at all. What also might be happening is you are over medicating your skin. Your skin can only handle so much, and just applying to much to it at once, or switching from product after product well annoy your skin and cause it to break out and turn red.

Before I stumbled upon this website, I would be so embarrassed with my skin. I'd wash and wash it over and over again, hoping they would just wash away, and that's a big mistake, so don't over wash your skin either.

I'd recommend you order Dan's Regimen set.

If you can't afford it all just order the BP, and look around this website for other recommended cleansers and moisturizers.

But honestly, all these company's that claim to "Fight off Acne" do more harm then good. BP is proven to fight off Acne, it just requires some patients. But you will notice it working everyday.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×